MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.Zoll has not received the autopulse nxt lithium-ion battery in complaint for investigation.A follow-up report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The customer initially reported that their autopulse nxt batteries either do not hold a full charge or are being drained by the nxt unit itself.The customer stated that during a recent patient call, a fully charged nxt battery (sn (b)(6)) was inserted into the autopulse nxt platform, but it had already dropped to half charge.When the crew attempted to replace it, the second nxt battery taken from the shelf was found to be completely depleted.Later, the customer clarified that they would be sending only nxt battery sn (b)(6) for investigation, as this is the only battery showing issues.The remaining batteries hold a full charge and now appear to be functioning normally.The customer confirmed that there were no adverse effects on the patient, as they had three nxt batteries available and were able to replace the problematic one with a fully charged battery.
 
Additional Manufacturer Narrative
Sections d9, h2, h3, and h4 were updated.The customer's reported complaint that the fully charged nxt battery (b)(6) dropped to half charge right after being inserted into the autopulse nxt platform was not confirmed during functional tests or archive data review.No device malfunction was observed during testing, and the nxt battery performed as expected.Review of the battery's archive data revealed no significant anomalies or errors.The nxt battery was successfully charged in a known-good nxt battery charger, with four steady green lights indicating full charge afterwards.It then powered a known-good nxt platform for 39 minutes.The reported issue was not replicated, and the nxt battery functions as intended.

Brand Name
AUTOPULSE LI-ION BATTERY
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key22421459
Report Number3010617000-2025-00454
Device Sequence Number17887394
Product Code DRM
UDI-Device Identifier00849111002998
UDI-Public00849111002998
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001012
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown